# SDR HNAA2017042100132

- Difficulty date: April 17, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8101
- Aircraft serial: 318
- Aircraft time: 59,264 hours, 66,282 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 0330136
- Part serial: 1448
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 59,264 hours, 66,282 cycles
- Component: Ps2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH THRESHOLD AND EXIT EMERGENCY LIGHT FOR RT FWD EXIT INOPERATIVE ALSO FWD CEILING OUT.
